On the existence of conformal measures

Manfred Denker, Mariusz Urbański

Research output: Contribution to journalArticle

89 Scopus citations

Abstract

A general notion of conformai measure is introduced and some basic properties are studied. Sufficient conditions for the existence of these measures are obtained, using a general construction principle. The geometric properties of conformai measures relate equilibrium states and HausdorfF measures. This is shown for invariant subsets of S1 under expanding maps.

Original languageEnglish (US)
Pages (from-to)563-587
Number of pages25
JournalTransactions of the American Mathematical Society
Volume328
Issue number2
DOIs
StatePublished - Dec 1991

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the existence of conformal measures'. Together they form a unique fingerprint.

  • Cite this